The translational hull of a normal cryptogroup

Mario Petrich

Mathematica Slovaca (1994)

  • Volume: 44, Issue: 2, page 245-262
  • ISSN: 0139-9918

How to cite

top

Petrich, Mario. "The translational hull of a normal cryptogroup." Mathematica Slovaca 44.2 (1994): 245-262. <http://eudml.org/doc/32062>.

@article{Petrich1994,
author = {Petrich, Mario},
journal = {Mathematica Slovaca},
keywords = {normal cryptogroups; completely regular semigroups; congruences; strong semilattices; completely simple semigroups; translational hull; subdirect product; threads; ideals; retract ideals},
language = {eng},
number = {2},
pages = {245-262},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {The translational hull of a normal cryptogroup},
url = {http://eudml.org/doc/32062},
volume = {44},
year = {1994},
}

TY - JOUR
AU - Petrich, Mario
TI - The translational hull of a normal cryptogroup
JO - Mathematica Slovaca
PY - 1994
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 44
IS - 2
SP - 245
EP - 262
LA - eng
KW - normal cryptogroups; completely regular semigroups; congruences; strong semilattices; completely simple semigroups; translational hull; subdirect product; threads; ideals; retract ideals
UR - http://eudml.org/doc/32062
ER -

References

top
  1. PETRICH M., Introduction to Semigroups, Merrill, Columbus, 1973. (1973) Zbl0321.20037MR0393206
  2. PETRICH M., The translational hull of a semilattice of weakly reductive semigroups, Canad. J. Math. 26 (1974), 1520-1536. (1974) Zbl0303.20049MR0357661

NotesEmbed ?

top

You must be logged in to post comments.